Can folic acid be the reason for hair loss?

Issue by mrc: Can folic acid be the cause for hair loss?
I have been suffering from critical hair decline for the past number of times. Because we are ttc, i have been using folic acid for final two months
I have not utilised bc tablet as contraceptive. So any other purpose for hair decline?

Ideal reply:

Solution by Sunshine
No, but stopping the capsule is. For all around 3 months soon after you quit taking bc your hair falls out- it shortens the ‘hair life’ that’s why you have a tendency to drop a lot of hair.

Sort in ‘hair loss’ and ‘birth manage pill’ in a search engine and read all about it.

Edit: um, I know it can be a signs and symptoms of diabetes. Also, if you experienced stress six months in the past, your hair slipping out can be a result of that. It requires 6 months to occur though. Any extreme anxiety then?

Also, is the hair slipping out in clumps or evenly all through?

Give your solution to this query beneath!


One thought on “Can folic acid be the reason for hair loss?

  1. I take folic acid every day now for 2 yrs. and I havent lost my hair. So no I don’t think so. Unless maybe your allergic! Call a doctor.

Leave a Reply